How To Treat Allergic To Cosmetics | Health And Medicine

 

 

Health And Medicine

How to treat allergic to cosmetics

Contact with cosmetics can lead to two types of allergic reactions, contact dermatitis and irritative. Contact develops under the influence of the skin irritant, and the appearance is caused by non-specific irritative skin damage.

How to treat allergic to cosmetics

Instruction how to treat allergic to cosmetics

Step 1:

Irritative allergic reaction to cosmetics occur after a rough and irritating substances. The changes appear on the skin is the site of application tools. There may be spots with desquamation, rash, which may be accompanied by the appearance of bubbles in the liquid. The most sensitive areas with thin skin (eye area) and areas with existing cover violations - cracks, flaking.

Step 2:

Contact dermatitis is manifested by redness, itching, swelling, urticaria. If a man combing these areas, the integrity of the cover is broken, leading to complications. Stronger than others to chemicals in cosmetics react eyelids, lips, neck, ears, and more women suffer from it.

Step 3:

The first step to getting rid of the allergy must be a complete rejection of the use of cosmetics. When symptoms come to naught, can be gradually introduced into your everyday life means that have been used previously. This is particularly important if the source of skin irritation is unknown. And because in each case the time of development of allergic reactions are different, start to use the new cosmetics should not earlier than 12 hours after the previous one. If you understand exactly what caused the reaction, could not, should see a doctor, who will conduct skin tests intraoral and on the basis of the results be able to track the cause of the allergy.

Step 4:

In the most severe forms of allergic dermatitis, your doctor may prescribe medications to relieve swelling, itching, or redness. Most cases preparations based on corticosteroids, such as hydrocortisone. Release form of the drug - an ointment or lotion. Without consulting a doctor the use of such drugs is not desirable - some of them can cause discoloration of the skin.